# SDR 95ZZZX2675

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4783K
- Make and model: Cessna P210N
- Aircraft serial: P21000314
- Engine: Cont TSIO520P
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 646652
- Condition: Separated
- Location: Nr 5 Cyl Head
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO LOG BOOKS AVAILABLE AT TIME OF REPORT.  NR 5 CYLINDER HEAD COMPLETELY SEPARATED FROM BARREL.  SEPARATION OCCURRED IN ALUMINUM HEAD AT EXTREME TOP OF STEEL BARREL.  NO DAMAGE OCCURRED IIN BARREL THREADED AREA.  CYLINDER PREVIOUSLY CHROME PLATED AND IS MARKED 1-84 CP-81580--05, .020 INCH ON CASE END OF BARREL.
